# SDR UPS08853047

- Difficulty date: July 30, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, CORROSION ON A DOUBLER INSIDE RT FWD SERVICE DOOR FWD TORQUE BOX JUST  BELOW LOWER HINGE.  REMOVED AND REPLACED FITTING (DOUBLER) SRM 51-01-20D,51-03-00.
